# SDR ASMF202106013

- Difficulty date: May 14, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 23,250 hours, 8,528 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 16654
- Condition: Leaking
- Location: Lt Fuel Tank
- Part time: 25,401 hours, 12,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE LEFT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE. THE PLATFORM WAS CLEANED BY FIREMEN AND MAINTENANCE PERSONNEL CLEANED THE SELECTOR AND THE SHUTOFF VALVE WAS RESEATED AND TESTED SEVERAL TIMES IAW MM 28-21-00, NO LEAKS WERE DETECTED AND SHUTOFF VALVE WORKED CORRECT CONTINUING THE FUELING. AT MEX, DURING OVERNIGHT CHECK AND AS A PRECAUTIONARY ACTION, THE SHUTOFF VALVE WAS REPLACED IAW AMM 28-21-08, TESTED CORRECT.
